# SDR SIMA200720716

- Difficulty date: July 14, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 8,230 hours, 5,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053110522
- Condition: Corroded
- Location: Zone 200
- Part time: 8,230 hours, 5,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STATION 280 RIGHT SIDE FOUND CORRODED AT FLOORBEAM MATING AREA.  REMOVED AND REPLACED WEB IAW CRJ SRM 51-78-00.  AIRCRAFT RETURNED TO SERVICE.
